Ask an expert
Question

22 Nov 2004

discharge
i have recentley gone back onto the pill. when my period started i started taking them again.
i still have a week to go before my nect period but since last week have had o discharge.
it looks like blood but is more pinky than red,
i dont need to use pads or tampons.
what might that be?
Answer 189 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It might be a breakthrough bleed. This can happen while your hormones stabilise after starting the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17737 votes
Vote